MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Liver Laceration(s) (1955)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when the trusystem 7000 operating table was put into trendelenburg, the table allegedly dropped making a loud noise and causing the camera to nick the patient¿s liver.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During on-site investigation of the surgical table no damage related to the reported defect was found.Additionally the event log files were reviewed.Several angle errors in the log were found.The concrete root cause could not be confirmed during the investigation.It is possible that the most likely cause of the crash is a collision of the tabletop with another device due to user error.As the reported event could be contributed to a user error, and a serious injury occurred.Baxter considers this event reportable to the authorities.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During on-site investigation of the surgical table no damage related to the reported defect was found.Additionally the event log files were reviewed.Several angle errors in the log.Were found.The concrete root cause could not be confirmed during the investigation.It is possible that the most likely cause of the crash is a collision of the tabletop with another device due to user error.As the reported event could be contributed to a user error, and a serious injury occurred.Baxter considers this event reportable to the authorities.

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
farnces coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key19600738
Report Number3007143268-2024-00028
Device Sequence Number8084497
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public887761989719
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer06/04/2024
06/04/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date08/08/2024
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale